# SDR 95ZZZW262

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 529.4
- Part time: 36,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND .75 INCH CRACK AT STRINGER 19, RT WING STA 529.40 UPPER RIB CAP O/B SIDE.  CUTOUT DAMAGED RIB CAP AND SPLICED PER DWG NR 1647070, VIEW V.  TOTAL CYCLES 22210.
